# SDR SWAA2014042427344

- Difficulty date: April 4, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 3936190
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR FWD & AFT SUPPORT FITTINGS CORRODED.  R & R FITTINGS IAW SRM & DWG.
